# SDR P2EA00029

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500b-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION FROM BS 520 TO BS 540 ON STRINGER 24L.  REPAIRED STRINGER 24L, BETWEEN BS 500B AND BS 540 IAW SRM 53-10-3 FIG 1, SHEET 7.  (M)
